# SDR QXEA200500675

- Difficulty date: April 1, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 14,483 hours, 20,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CHAFING DAMAGE ON FUSELAGE SKIN, AT FORWARD TOP CORNER AREA OF FUSELAGE SURROUND.  REPAIRED IAW HORIZON AIR EA 2-53-615 AND 51-12-00.
